Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The impossibility of filling $E^n$ with arcs


Author: Stephen L. Jones
Journal: Bull. Amer. Math. Soc. 74 (1968), 155-159
MathSciNet review: 0222867
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. H. Roberts, Collections filling a plane, Duke Math. J. 2 (1936), no. 1, 10–19. MR 1545902, 10.1215/S0012-7094-36-00202-8
  • 2. L. B. Treybig, Concerning upper semicontinuous decompositions of E, (to appear).
  • 3. Summary of Lectures and Seminars, Summer Institute on Set Theoretic Topology, Univ. of Wisconsin, Madison, Wisconsin, 1955, p. 105.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11919-6